MathSciNet Relay Station
MathSciNet bibliographic data
MR2775140 33C45 (42C05)
Alfaro, M.; Moreno-Balcázar, J. J.; Peña, A.; Rezola, M. L. A new approach to the asymptotics of Sobolev type orthogonal polynomials. J. Approx. Theory 163 (2011), no. 4, 460–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement